# SDR MASA200602351

- Difficulty date: September 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 22,874 hours, 21,300 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G773
- Part serial: 2973
- Condition: Malfunctioned
- Location: Rudder
- Part time: 511 hours, 664 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7069 DEN.  RUDDER PRESS CAUTION ON PUSHBACK.  MX REMOVED AND REPLACED NR 1 AND NR 2 PRESSURE SWITCHES.
